MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BARD BUTTON GASTROSTOMY TUBE, KIT, 24F; FEEDING DEVICE

C.R. BARD, INC. (BASD) -3006260740 BARD BUTTON GASTROSTOMY TUBE, KIT, 24F; FEEDING DEVICE
Model Number 000285
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that during a procedure, the device allegedly broke externally and was leaking.It was further reported that the procedure was completed using another device.There was no reported patient injury.

Brand Name
BARD BUTTON GASTROSTOMY TUBE, KIT, 24F
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11115608
Report Number3006260740-2020-21162
Device Sequence Number3596106
Product Code KGC
UDI-Device Identifier10801741087889
UDI-Public(01)10801741087889
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K904779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000285
Device Catalogue Number000285
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2020
Initial Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;